# SDR SWIA2019123147479

- Difficulty date: December 2, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 31,204 hours, 29,543 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621 RPB WEB SMALL CHAFES FROM CONTACT WITH SCREWS AT WL103 IN 7EA AREAS AT RBL18, RBL27, RBL36, LBL7, LBL9, LBL18, AND LBL27 (C-CHECK) RO 12/27/2019  REPAIRED FS621 RPB WEB SMALL CHAFES FROM CONTACT WITH SCREWS AT WL103 IN 7EA AREAS AT RBL18, RBL27, RBL36, LBL7, LBL9, LBL18, AND LBL27 IAW GREO FORM 337 ATTACHED.
